# SDR AALA20120402009

- Difficulty date: April 2, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N617AM
- Make and model: Boeing 757223
- Aircraft serial: 24525
- Aircraft time: 69,212 hours, 24,920 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: BAC1505100880
- Condition: Corroded
- Location: Bs 1639-1641
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT STRUCTURE CORRODED AT STATION 1640.  INSTALLED TEE CAP PER EA B757-53-022722 AND BOEING LOR5L53005 DRAWING REPAIR 4 AND FIGURE 1 REPAIR SKETCH.
